hello 2 years ago i was diagnose ascus at that time i had odor and grayish discharge.i was refer to a ginecologist in oncology,and after several analysis,he find all is fine.but the odor and the discharge have continued; even dispite ruled out for new under wear,as i wash them the bad odor and stains persist in them.ive follow the recomendations of repeat my pap every 6 months,but it dont show anything abnormal.last night i used a vaginal douche base in povidone,i think it helps with the odor.but im aware i cant use this frequently.my last visit to my ginecologist was about 6 weeks ago.what can i do?
Well, without a clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include leucorrhoea, infections, inflammations, hormonal/ endocrine issues etc. I would suggest getting this evaluated by a gynaecologist for an accurate diagnosis and appropriate management.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.